# SDR SWAA2022092765235

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP HAS A DELAM ON I/B LOWER CORNER / [01] REMOVED RIGHT WING O/B AFT FLAP PER AMM 27-51-22-000-801[08] FABRICATED THE REPAIR DOUBLER AND FILLER FROM PRE-PRIMED 0.16' 7075 T6 ALUMINUM (LOT# 1351319-2) ACCORDING TO SRM 51-70-10-2R-0; PARA'S 8.A. AND 10.A.  PREPARED REPAIR AREA FOR BONDING USING BMS 5-162 (BOEGEL) SURFACE TREATMENT (LOT#2018E) AND BMS 5-89; TY2 (LOT# 5110236-1) ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 14; 15.A THRU 15.E.(2).; 15.F THRU 15.H.(1).(A)  APPLIED REPAIR PARTS TO THE REPAIR AREA USING BMS 5-101; GR 10 ADHESIVE (LOT# 1484596-1); AND BMS 5-121 POSITIONING FABRIC (LOT# 582593-1); VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); THEN CURED REPAIR AREA; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 18; AND 20.B.  REMOVED ADHESIVE FLASH; THEN ACCOMPLISHED VISUAL EXAMINATION AND TAP TEST (NO DISBONDS NOTED); ALL ACCORDING TO SRM 51-70-10-2R-0; PARA. 21.   THERMOMETER ID: ATS2209; DUE: 10/2022 HOT BOND CONSOLE ID: IS000678; DUE: 04/2023
